# SDR AALA201510149002

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 47,671 hours, 20,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3778
- Condition: Inoperative
- Location: Cabin
- Part time: 44,769 hours, 17,517 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID EPSU FAILS TEST.  REPLACED EPSU.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
